# SDR AALA202509029143

- Difficulty date: August 4, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 39,173 hours, 16,382 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON L2 DOOR CUTOUT LOWER SILL PLATE BETWEEN FR 66 AND FR 68 AT S22L. REPLACED SILL PLATE PER SRM 51-72-11.
